Alert archive / California / Wind Advisories in 2011
Wind Advisory 7, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 14, 2011, 4:19 PM PST. It took effect at Feb 14, 2011, 9:13 PM PST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 4:19 PM PST (00:19 UTC)
- In effect from
- Feb 14, 2011, 9:13 PM PST
- Expired
- Feb 16, 2011, 1:55 AM PST
- In force
- 29 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS76 KSTO 150019 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 419 PM PST MON FEB 14 2011 ...LOCALLY STRONG AND GUSTY WINDS CONTINUE THIS EVENING WITH ANOTHER ROUND OF STRONG WINDS ON TUESDAY... .STRONG AND GUSTY WINDS WILL LINGER OVER THE NORTHERN SACRAMENTO VALLEY THIS EVENING. A STRONGER COLD FRONT WILL MOVE INTO THE AREA ON TUESDAY BRINGING ANOTHER DAY OF STRONG...GUSTY WINDS. CAZ015-016-151400- /O.EXP.KSTO.WI.Y.0005.000000T0000Z-110215T0000Z/ /O.NEW.KSTO.WI.Y.0006.110215T0019Z-110215T0300Z/ /O.NEW.KSTO.WI.Y.0007.110215T1400Z-110216T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 419 PM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST TUESDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A NEW WIND ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO 6 PM PST TUESDAY. THE WIND ADVISORY FOR TODAY HAS BEEN EXTENDED INTO THIS EVENING. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS DECREASING THIS EVENING...AND THEN PICKING UP AGAIN EARLY TUESDAY MORNING. * LOCATIONS INCLUDE: CHICO...REDDING...RED BLUFF...MARYSVILLE. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017-151400- /O.EXP.KSTO.WI.Y.0005.000000T0000Z-110215T0000Z/ /O.NEW.KSTO.WI.Y.0007.110215T1800Z-110216T0200Z/ SOUTHERN SACRAMENTO VALLEY- 419 PM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY... ...WIND ADVISORY HAS EXPIRED FOR TODAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A NEW WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY. THE WIND ADVISORY FOR TODAY IS NO LONGER IN EFFECT. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS INCREASING TUESDAY MORNING AND CONTINUING TUESDAY AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ066-151400- /O.NEW.KSTO.WI.Y.0007.110215T1400Z-110216T0200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 419 PM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS DECREASING THIS EVENING...AND THEN PICKING UP AGAIN EARLY TUESDAY MORNING. * LOCATIONS INCLUDE: PARADISE. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-151400- /O.NEW.KSTO.WI.Y.0007.110215T1800Z-110216T0200Z/ CARQUINEZ STRAIT AND DELTA- 419 PM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS INCREASING TUESDAY MORNING AND CONTINUING TUESDAY AFTERNOON. * LOCATIONS INCLUDE: FAIRFIELD. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JHM
6 follow-up statements
715 WWUS76 KSTO 150513 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 913 PM PST MON FEB 14 2011 ...LOCALLY STRONG AND GUSTY WINDS CONTINUE THIS EVENING WITH ANOTHER ROUND OF STRONG WINDS ON TUESDAY... .STRONG AND GUSTY WINDS WILL LINGER OVER THE NORTHERN SACRAMENTO VALLEY THIS EVENING. A STRONGER COLD FRONT WILL MOVE INTO THE AREA ON TUESDAY BRINGING ANOTHER DAY OF STRONG...GUSTY WINDS. CAZ015-151315- /O.EXT.KSTO.WI.Y.0007.110215T0513Z-110216T0200Z/ NORTHERN SACRAMENTO VALLEY- 913 PM PST MON FEB 14 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST TUESDAY. * WINDS: SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE TONIGHT. GUSTS TO 45 MPH ARE POSSIBLE TUESDAY MORNING AHEAD OF A COLD FRONT. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE NIGHT. THE STRONGEST GUSTS ARE POSSIBLE TUESDAY MORNING AHEAD OF A COLD FRONT. WINDS WILL DECREASE TUESDAY AFTERNOON...BUT REMAIN LOCALLY GUSTY UNTIL TUESDAY EVENING. * LOCATIONS INCLUDE: REDDING AND RED BLUFF. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-066-151315- /O.EXT.KSTO.WI.Y.0007.110215T1500Z-110216T0200Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 913 PM PST MON FEB 14 2011 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 6 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM TO 6 PM PST TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL PICK UP AGAIN TUESDAY MORNING. THE STRONGEST GUSTS ARE POSSIBLE AHEAD OF THE COLD FRONT LATE TUESDAY MORNING. * LOCATIONS INCLUDE: CHICO...MARYSVILLE...YUBA CITY...PARADISE. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017-018-151315- /O.CON.KSTO.WI.Y.0007.110215T1800Z-110216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 913 PM PST MON FEB 14 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL INCREASE AGAIN LATE TUESDAY MORNING AHEAD OF A COLD FRONT. THE STRONGEST GUSTS ARE LIKELY JUST AHEAD OF THE FRONT LATE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO AND THE SURROUNDING METRO AREA. FAIRFIELD. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SG
299 WWUS76 KSTO 151210 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 410 AM PST TUE FEB 15 2011 CAZ015-160000- /O.CON.KSTO.WI.Y.0007.000000T0000Z-110216T0200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 410 AM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE NORTHERN SACRAMENTO VALLEY. * WINDS: SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE TODAY. THE STRONGEST GUSTS ARE LIKELY THIS MORNING AHEAD OF A COLD FRONT. WINDS MAY DECREASE THIS AFTERNOON...BUT WILL REMAIN LOCALLY GUSTY UNTIL THIS EVENING. * LOCATIONS INCLUDE: REDDING * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ016-066-160000- /O.CON.KSTO.WI.Y.0007.110215T1500Z-110216T0200Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 410 AM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING FOR THE CENTRAL SACRAMENTO VALLEY AND NORTHERN SIERRA NEVADA FOOTHILLS. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS WILL PICK UP AGAIN THIS MORNING. THE STRONGEST GUSTS ARE LIKELY AHEAD OF THE COLD FRONT THROUGH EARLY AFTERNOON. * LOCATIONS INCLUDE: CHICO...PARADISE * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ017-018-160000- /O.CON.KSTO.WI.Y.0007.110215T1800Z-110216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 410 AM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING FOR THE SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL INCREASE AGAIN LATE THIS MORNING AHEAD OF A COLD FRONT. THE STRONGEST GUSTS ARE LIKELY AHEAD OF THE FRONT THIS AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO...FAIRFIELD * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$
403 WWUS76 KSTO 152351 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 351 PM PST TUE FEB 15 2011 CAZ015-160200- /O.CON.KSTO.WI.Y.0007.000000T0000Z-110216T0200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 351 PM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE INTO THIS EVENING AND THEN DECREASE. * LOCATIONS INCLUDE: REDDING...RED BLUFF. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ016-066-160200- /O.CON.KSTO.WI.Y.0007.000000T0000Z-110216T0200Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 351 PM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE INTO THIS EVENING...AND DECREASE TONIGHT. LOCALLY STRONG AND GUSTY WINDS ARE POSSIBLE AS THE COLD FRONT MOVES INTO THE AREA EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: CHICO...PARADISE * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ017-018-160200- /O.CON.KSTO.WI.Y.0007.000000T0000Z-110216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 351 PM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE INTO THE EVENING. LOCALLY STRONG AND GUSTY WINDS ARE POSSIBLE AS THE COLD FRONT MOVES INTO THE AREA EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: SACRAMENTO...FAIRFIELD * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ JHM
025 WWUS76 KSTO 160158 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 558 PM PST TUE FEB 15 2011 CAZ019-160500- /O.EXB.KSTO.WI.Y.0007.000000T0000Z-110216T0800Z/ NORTHERN SAN JOAQUIN VALLEY- 558 PM PST TUE FEB 15 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH LATER TONIGHT. * TIMING: STRONG AND GUSTY WINDS WILL DEVELOP LATER THIS EVENING AHEAD OF A COLD FRONT. THE STRONGEST GUSTS WILL BE LATER TONIGHT...JUST AHEAD OF THE FRONT. WINDS WILL SUBSIDE AFTER MIDNIGHT. * LOCATIONS INCLUDE: STOCKTON...MODESTO. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ015-160500- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T0500Z/ NORTHERN SACRAMENTO VALLEY- 558 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE INTO THIS EVENING. THEY ARE EXPECTED TO DECREASE LATER TONIGHT. * LOCATIONS INCLUDE: REDDING...RED BLUFF. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ016-066-160500- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T0500Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 558 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE INTO THIS EVENING...AND DECREASE LATER TONIGHT. * LOCATIONS INCLUDE: CHICO...PARADISE * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ017-018-160500- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 558 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING. THEY WILL BE STRONGEST JUST AHEAD OF A COLD FRONT THAT IS EXPECTED TO ARRIVE AROUND 10 PM OR SO. WINDS SHOULD DECREASE AFTER MIDNIGHT. * LOCATIONS INCLUDE: SACRAMENTO...FAIRFIELD * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ SG
400 WWUS76 KSTO 160447 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 847 PM PST TUE FEB 15 2011 CAZ015-161000- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T1000Z/ NORTHERN SACRAMENTO VALLEY- 847 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY. * WINDS: SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS CONTINUE JUST AHEAD OF AN APPROACHING COLD FRONT. THE WINDS WILL DECREASE AFTER MIDNIGHT WHEN THE FRONT MOVES SOUTH OF THE AREA. * LOCATIONS INCLUDE: REDDING...RED BLUFF. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ016-066-161000- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T1000Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 847 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS CONTINUE JUST AHEAD OF AN APPROACHING COLD FRONT. THE WINDS WILL DECREASE AFTER MIDNIGHT WHEN THE FRONT MOVES SOUTH OF THE AREA. * LOCATIONS INCLUDE: CHICO...PARADISE * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ017-018-161000- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T1000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 847 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG AND GUSTY WINDS CONTINUE JUST AHEAD OF AN APPROACHING COLD FRONT. THE WINDS WILL DECREASE AFTER MIDNIGHT WHEN THE FRONT MOVES SOUTH OF THE AREA. * LOCATIONS INCLUDE: SACRAMENTO...FAIRFIELD * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ019-161000- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-110216T1000Z/ NORTHERN SAN JOAQUIN VALLEY- 847 PM PST TUE FEB 15 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY. * WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH LATER TONIGHT. * TIMING: STRONG AND GUSTY WINDS WILL INCREASE LATER TONIGHT AS A COLD FRONT APPROACHES THE AREA. THE FRONT IS EXPECTED TO MOVE THROUGH BY 2 AM...AFTER WHICH THE WINDS WILL DECREASE. * LOCATIONS INCLUDE: STOCKTON...MODESTO. * IMPACTS: DIFFICULT DRIVING. UNSECURED OBJECTS BLOWN DOWN OR BLOWN AWAY. SMALL TREE LIMBS AND BRANCHES MAY BLOW DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ SG
037 WWUS76 KSTO 160955 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 155 AM PST WED FEB 16 2011 CAZ015>019-066-161100- /O.CAN.KSTO.WI.Y.0007.000000T0000Z-110216T1000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 155 AM PST WED FEB 16 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE VALLEY AND ADJACENT WEST SLOPE FOOTHILLS. ALTHOUGH WINDS WILL STILL BE GUSTY...THEY WILL LIKELY BE BELOW ADVISORY CRITERIA. RIDGETOPS IN THE LOWER FOOTHILLS WILL EXPERIENCE THE STRONGEST WINDS. $$ JCLAPP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:30 PM PST, 49 minutes earlier.
Area forecast discussion, Feb 14, 3:30 PM PST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 330 PM PST MON FEB 14 2011 .DISCUSSION... THE INITIAL FRONTAL BAND AND UPPER LEVEL SUPPORT HAS MOVED ACROSS NORCAL AND...AS EXPECTED...WE ARE SEEING A LULL OR BREAK IN THE PRECIP. THE UPSLOPE FLOW HOWEVER WILL KEEP SOME LIGHT SHOWERS GOING MAINLY IN THE NRN AND NERN MTN ZONES AHEAD OF THE NEXT WX SYSTEM. THE WINDS ARE STILL BLOWING IN THE VALLEY AS THE MFR-SAC GRADIENT HAS INCREASED TO 15 MBS...STRONGER THAN FORECAST. THE LAMP GUIDANCE HAS INDICATED THE WINDS MAY LAST UNTIL 02Z-03Z OR SO...SO WE HAVE EXTENDED THE WIND ADVSRY INTO THE EVENING FOR A COUPLE OF HRS. IR IMAGERY SHOWS A MASSIVE AREA OF OPEN CELLULAR CUMULUS OVER THE NERN PAC...AND THIS COLD AND UNSTABLE AIR MASS WILL BE MOVING TOWARD THE COAST ON TUE AND INLAND ON WED. PRECIP IS EXPECTED TO INCREASE OVER THE NRN ZONES AFTER MIDNIGHT AHEAD OF A SHORT WAVE BACK NEAR 40N/140W WHICH WILL APPROACH THE N COAST BY TUE MORNING. ALREADY THE SHORT WAVE JUST OFF THE ORE COAST AND THE LEADING EDGE OF THIS COLDER AIR IS INTERACTING WITH FRONT #2 JUST OFFSHORE...AND THIS FRONT IS PROGGED TO MOVE ONTO THE COAST AS THE SHORT WAVE NEAR 40N/140W APPROACHES THE COAST. SO WE LOOK FOR AN INCREASE IN BOTH RAIN AND WIND BY TUE MORNING OVER INTERIOR NORCAL. FROM 12Z-18Z TUE...THE 925 MBS WINDS ARE FORECAST TO INCREASE TO 50-55 KTS IN THE NRN SAC VLY AHEAD OF FRONT #2...WITH THE NEXT ROUND OF WIND AND RAIN. PRESSURE GRADIENTS ARE FORECAST TO REACH ABOUT 12-14 MBS FROM MFR-SAC ON TUE (COMPARABLE TO TODAY) RESULTING IN WINDY CONDITIONS IN THE VALLEY AND MTNS. THUS...WE ARE FAIRLY CONFIDENT THAT ANOTHER WIND ADVISORY WILL BE NEEDED FOR THE VALLEY AGAIN ON TUE. SUCCESSIVE SHORT WAVES WILL BE MOVING THROUGH THE DEEPENING LONGER WAVE TROF THROUGH WED GIVING NORCAL ADDITIONAL BURSTS OF PRECIP TUE NITE AND WED. A DOUBLE JET STRUCTURE...DIRECT CIRCULATION ACROSS THE ORE BORDER AND INDIRECT CIRCULATION ACROSS CENTRAL CA...IS STILL FORECAST TO AFFECT NORCAL FROM TUE AFTERNOON INTO WED MORNING. THIS WILL ENHANCE UPWARD MOTION OVER OUR AREA...RESULTING IN INCREASING PRECIP AND WIND FOR OUR FORECAST AREA. WHILE QPFS FROM THE FIRST SYSTEM TODAY ARE GENERALLY UP TO A FEW TENTHS OF AN INCH...QPFS IN EXCESS OF AN INCH IN THE VALLEY AND WIDESPREAD 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THE MTNS WITH THIS SECOND...STRONGER AND LONGER DURATION STORM TUE AND WED. BY WED AFTERNOON...THE COLD UPPER TROF WILL MOVE INLAND AND THE AIR MASS WILL DESTABILIZE DURING THE AFTERNOON. NORCAL WILL BE ON THE COLD SIDE OF A STRONG CYCLONIC JET...AND CAPES ARE FORECAST TO INCREASE TO SEVERAL HUNDRED J/KG IN THE VALLEY...SIGNIFICANT FOR NORCAL STANDARDS. LOW-TOPPED CBS ARE POSSIBLE...WHICH TEND TO PRODUCE SMALL HAIL IN THE VALLEY AND FOOTHILLS...AND ICE PELLET OR SLEET SHOWERS IN THE FOOTHILLS. SNOW LEVELS SHOULD ALSO LOWER INTO THE FOOTHILLS AS WELL...IT COULD GET VERY MESSY. MOSTLY CLOUDY SKIES...COLD TEMPERATURES AND LINGERING SHOWERS ARE EXPECTED ON THU AS A BROAD UPPER TROF REMAINS OVER NORCAL. THEN THE MEDIUM RANGE MODELS REFORM A CLOSED LOW OFF THE COAST WHICH WILL AFFECT NORCAL WX DURING THE EXTENDED FORECAST PERIOD. JHM .EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY)... MODELS ARE UNUSUALLY DIVERGENT WITH EACH OTHER FOR FRIDAY...WITH HIGH UNCERTAINTY FOR CHANCES OF PRECIPITATION. THE LATEST RUNS OF THE GFS HAVE THE UPPER LOW WELL OFF THE COAST...WHILE THE ECMWF HAS A SHORTWAVE ELONGATING THE UPPER LOW OVER NORTHERN CALIFORNIA. THE GFS WOULD KEEP THINGS RELATIVELY DRY FOR MUCH OF THE FORECAST AREA WITH SOME UPPER LEVEL RIDGING. THIS WOULD BRING JUST A SLIGHT CHANCE OF PRECIPITATION OVER THE NORTHERN MOUNTAINS. THE ECMWF...ON THE OTHER HAND...WOULD BRING SIGNIFICANT RAIN AND SNOW AS WELL AS COOLER TEMPERATURES. WILL LEAN MORE TOWARDS THE ECMWF FOR NOW...WITH CHANCES OF RAIN SHOWERS ACROSS THE CWA. SATURDAY IS ACTUALLY A LITTLE MORE CLEAR WITH GFS...ECMWF...GEM...AND UKMET SHOWING THE UPPER LEVEL LOW OVER CENTRAL CALIFORNIA. WILL GO WITH MORE SHOWER ACTIVITY AS THIS SYSTEM PASSES THROUGH. SUNDAY LOOKS DRIER...BUT WILL KEEP A SLIGHT CHANCES OF SOME SHOWERS. ADDITIONAL SHORTWAVE ENERGY DROPS SOUTHWARD FROM THE GULF OF ALASKA ON MONDAY. THIS SHOULD REINFORCE THE TROUGH PATTERN AND KEEP CONDITIONS COOL AND UNSETTLED. EK && .AVIATION... FNTL SYS APCHS INTR NORCAL...MOVG INLD OVR FCST AREA TUE INTO WED. FOR INTR NORCAL...AREAS MVFR/IFR CONDS IN SHWRS OVNGT WITH ISOLD LIFR IN MTNS...BCMG WDSPRD MVFR/IFR WITH AREAS LIFR CONDS TUE/TUE NGT. STG SWLY FLOW ALF. IN CNTRL VLY...AREAS SLY SFC WND GSTS 25 TO 35 KTS...BCMG LCL TO 25 KTS AFT 02Z. IN MTNS...AREAS S-SW SFC WND GSTS 35 TO 45 KTS TNGT AND TUE. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON ABOVE 4000 FEET FOR THE WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON ABOVE 4000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA. WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM PST TUESDAY MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY. WIND ADVISORY FROM 6 AM TO 6 PM PST TUESDAY CENTRAL SACRAMENTO VALLEY...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN SACRAMENTO VALLEY. WIND ADVISORY FROM 10 AM TO 6 PM PST TUESDAY CARQUINEZ STRAIT AND DELTA...SOUTHERN SACRAMENTO VALLEY. WIND ADVISORY UNTIL 7 PM PST THIS EVENING CENTRAL SACRAMENTO VALLEY...NORTHERN SACRAMENTO VALLEY. WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT ABOVE 3000 FEET FOR THE BURNEY BASIN / EASTERN SHASTA COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. &&
Hazardous weather outlook, Feb 14, 4:15 AM PST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 415 AM PST MON FEB 14 2011 CAZ013>019-063-064-066>069-151500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 415 AM PST MON FEB 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A FAST MOVING WEATHER SYSTEM WILL MOVE THROUGH THE REGION TODAY BRINGING VALLEY RAIN AND SNOW TO THE HIGHER ELEVATIONS...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY A SERIES OF WINTER STORMS WILL IMPACT INTERIOR NORTHERN CALIFORNIA THIS WEEK. HEAVIEST PRECIPITATION AND STRONGEST WINDS ARE EXPECTED TUESDAY AND WEDNESDAY. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:04 PM PST | Winter Weather Advisory | STO | 24 hr | |
| Feb 14, 4:19 PM PST | Wind Advisory | STO | 3 hr | |
| Feb 14, 8:55 PM PST | Winter Storm Warning | STO | 45 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.